# SDR EE4Y2021071513382

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N101NA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000101
- Aircraft time: 38,174 hours, 18,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033065015
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING MAIN BOX LH WING LOWER SKIN AT RIB #10 WITH CRACK. NOTE: THE SKIN WAS REPAIRED AS PER EMB ETD2021-190-022454 DATED JULY 13, 2021, (REFERENCE: JOB:A1K023 NRI: 5-10)
